CSpace

Browse/Search Results:  1-10 of 114 Help

Selected(0)Clear Items/Page:    Sort:
FINITE ENERGY WEAK SOLUTIONS OF 2D BOUSSINESQ EQUATIONS WITH DIFFUSIVE TEMPERATURE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 6, 页码: 3737-3765
Authors:  Luo, Tianwen;  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Finite energy weak solution  Boussinesq equation  prescribed kinetic energy  
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
GLOBAL WELL-POSEDNESS AND EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE KADOMTSEV-PETVIASHVILI II EQUATION IN THE ANISOTROPIC SOBOLEV SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1283-1307
Authors:  Kishimoto, Nobu;  Shan, Minjie;  Tsutsumi, Yoshio
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Kadomtsev-Petviashvili II equation  global well-posedness  global attractor  I-method  A-priori estimate  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
rho-White noise solution to 2D stochastic Euler equations 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 783-832
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
White noise  2D Euler equations  Multiplicative noise  Fokker-Planck equation  Gradient estimates